# SDR ASAA2017011119597

- Difficulty date: January 11, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98724
- Condition: Gouged
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR SUPPORT GOUGED BS 967-986, RBL 16.  ACFT GROUNDED.  THE GOUGE WAS REMOVED IAW SRM 51-10-2, 53-70-51.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 140A9870 REV B AND  SRM 51-40-02.
